MathSciNet Relay Station
MathSciNet bibliographic data
MR1908916 (2004e:35043) 35J20 (35B40 35J60 47J30)
del Pino, Manuel; Flores, César Asymptotics of Sobolev embeddings and singular perturbations for the $p$-Laplacian. Proc. Amer. Math. Soc. 130 (2002), no. 10, 2931–2939 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement